EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 5F / 5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-45-5050 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Synovitis (2094); Joint Laxity (4526); Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/16/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Report number: 1038671-2023-02045 d10 concomitants: (b)(6), 02-010-01-0350 - logic femoral ps cem right sz 5.(b)(6), 200-02-35 - three peg patella 35mm.(b)(6), 02-012-44-5011 - logic tibia implant psc insert, sz 5, 11mm.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-02045.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, cracking, femoral loosening, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
As reported via legal documentation, a patient had right knee replacement surgery on (b)(6) 2012.They underwent right knee revision surgery on (b)(6) 2023, approximately 10 years 8 months after their initial procedure.Patient experienced loosening, joint laxity, implant pain, synovitis and failure of implant.(b)(6) 2023 op report intraoperative findings include loose femoral and tibial implants - removed easily with moderate bone loss.There was extensive soft tissue debris throughout the knee joint consistent with synovitis from a polyethylene reaction to the tissue.There were tiny, small balls of light brown synovium along with a "pseudo-capsule" of dense soft tissue.The surgeon noted there was excessive wear with signs of oxidation / yellow discoloration, pitting, cracking, and delamination of the polyethylene.Distal femoral and anterior femoral bone loss was moderate.Tibial bone loss was extensive and required placement of a tibial cone.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, cracking, femoral loosening, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.